International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 410-410

On Ptolemy's theorem

Oved Shisha

Department of Mathematics, The University of Rhode Island, Kingston 02881-0816, RI, USA

Received 11 September 1990

Copyright © 1991 Oved Shisha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.